Existence and uniqueness of solutions to a super-linear three-point boundary-value problem
MetadataShow full metadata
In previous papers, degree theory for nonlinear operators has been used to study a class of three-point boundary-value problems for second order ordinary differential equations having a super-linear term, and existence of a sequence of solutions has been shown. In this paper, we forgo the previous approach for the shooting method, which gives a drastically simpler existence theory, with less assumptions, and easy calculation of solutions. We even obtain uniqueness in the simplest case.
CitationCalvert, B., & Gupta, C. P. (2005). Existence and uniqueness of solutions to a super-linear three-point boundary-value problem. Electronic Journal of Differential Equations, 2005(19), p. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.